Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 53, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 29, 2014, 3:38 PM EST. It took effect at Nov 29, 2014, 9:00 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2014, 3:38 PM EST (20:38 UTC)
- In effect from
- Nov 29, 2014, 9:00 PM EST
- Expired
- Dec 1, 2014, 9:00 PM EST
- In force
- 48 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
992 WHUS71 KCLE 292038 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EST SAT NOV 29 2014 LEZ147>149-300445- /O.NEW.KCLE.SC.Y.0053.141130T0200Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 338 PM EST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM EST MONDAY. * WINDS AND WAVES: SOUTHERLY WINDS WILL INCREASE TONIGHT TO AT LEAST 20 KNOTS WITH WAVES BUILDING TO AROUND 4 FEET FOR THE OUTER HALF OF THE NEARSHORE WATERS. WINDS WILL BEGIN TO SHIFT TO THE SOUTHWEST ON SUNDAY BUT REMAIN 15 TO 20 KNOTS. WINDS MAY DECREASE SUNDAY AFTERNOON BUT IT WILL BE BRIEF AS A COLD FRONT CROSSES THE LAKE SUNDAY EVENING. AS WINDS BECOME NORTHWEST 15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO 5 FEET WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
9 follow-up statements
274 WHUS71 KCLE 300323 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1023 PM EST SAT NOV 29 2014 LEZ147>149-301130- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1023 PM EST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. * WINDS AND WAVES: SOUTHERLY WINDS TO 30 KNOTS WILL DECREASE TO 20 TO 25 KNOTS AND TURN SOUTHWEST LATE. WAVES WILL REACH 3 TO 5 FEET. WINDS WILL REMAIN FROM THE SOUTHWEST SUNDAY AT 15 TO 20 KNOTS. WINDS MAY DECREASE SUNDAY AFTERNOON BUT IT WILL BE BRIEF AS A COLD FRONT CROSSES THE LAKE SUNDAY EVENING. AS WINDS BECOME NORTHWEST 15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO 5 FEET WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
296 WHUS71 KCLE 300851 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 351 AM EST SUN NOV 30 2014 LEZ147>149-301700- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 351 AM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. * WINDS AND WAVES: SOUTHERLY WINDS 15 TO 20 KNOTS WILL BECOME NORTHWEST 10 TO 20 KNOTS TONIGHT. WAVES BE 3 TO 5 FEET AND BEGIN TO SUBSIDE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
721 WHUS71 KCLE 301532 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1032 AM EST SUN NOV 30 2014 LEZ147>149-302345- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1032 AM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. * WINDS AND WAVES: SOUTHERLY WINDS AROUND 20 KNOTS WILL BECOME SOUTHWEST THIS AFTERNOON. THIS WILL PRODUCE WAVES OF 3 TO 5 FEET...ESPECIALLY FOR THE OUTER HALF OF THE NEARSHORE WATERS. WINDS MAY DECREASE LATE THIS AFTERNOON BUT IT WILL BE BRIEF AS A COLD FRONT CROSSES THE LAKE THIS EVENING. AS WINDS BECOME NORTHWEST 15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO 5 FEET WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
120 WHUS71 KCLE 302027 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EST SUN NOV 30 2014 LEZ147>149-010430- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. * WINDS AND WAVES: WINDS HAVE DECREASED TO 15 TO 20 KNOTS LATE THIS AFTERNOON AND WILL LIKELY REMAIN THIS WAY UNTIL A COLD FRONT CROSSES THE LAKE THIS EVENING. AS WINDS BECOME NORTHWEST 15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO 5 FEET WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
263 WHUS71 KCLE 010252 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 PM EST SUN NOV 30 2014 LEZ145-146-011100- /O.EXB.KCLE.SC.Y.0053.141201T0900Z-141202T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 952 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM EST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET OVERNIGHT AND CONTINUE MONDAY. WINDS AND WAVES WILL DECREASE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-011100- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 952 PM EST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET OVERNIGHT AND CONTINUE MONDAY. WINDS AND WAVES WILL DECREASE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
858 WHUS71 KCLE 010855 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EST MON DEC 1 2014 LEZ145-146-011700- /O.EXT.KCLE.SC.Y.0053.141201T0855Z-141202T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 355 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL CAUSE WAVES OF 3 TO 5 FEET TODAY. THE WINDS AND WAVES WILL DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-011700- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 355 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL CAUSE WAVES OF 3 TO 5 FEET TODAY. THE WINDS AND WAVES WILL DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
051 WHUS71 KCLE 011512 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1012 AM EST MON DEC 1 2014 LEZ145>149-012315- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1012 AM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET TODAY. THE WINDS AND WAVES WILL DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
811 WHUS71 KCLE 012054 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EST MON DEC 1 2014 LEZ145>149-020200- /O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 354 PM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: NORTH WINDS 10 TO 20 KNOTS WILL BECOME EAST OVERNIGHT. WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
745 WHUS71 KCLE 020225 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 PM EST MON DEC 1 2014 LEZ145>149-020330- /O.EXP.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 925 PM EST MON DEC 1 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT ON LAKE ERIE. THE LAKE WILL REMAIN CHOPPY EARLY TONIGHT. WAVES WILL AVERAGE 2 TO 4 FEET EARLY TONIGHT WITH THE HIGHEST WAVES BETWEEN THE ISLANDS AND GENEVA-ON-THE-LAKE. WAVES WILL GRADUALLY SUBSIDE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 12:59 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 29, 12:59 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1259 PM EST SAT NOV 29 2014 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS THE AREA TODAY AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS LAKE SUPERIOR. A COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE EAST ACROSS THE REGION LATE SUNDAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES MONDAY AND TUESDAY AND ANOTHER FRONT WILL MOVE THROUGH ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLOUDS ARE THINNING/DECREASING ACROSS THE EAST WITH CLEAR SKIES WEST. STRATUS DEVELOPING AND INCHING CLOSER TO FDY/MNN/MOUNT VERNON FOR THE AFTERNOON. THE STRATUS IS EXPECTED TO CONTINUE TO EXPAND OVER THE AREA GOING INTO THE EARLY EVENING. MADE MINOR SKY COVERAGE CHANGES TO THE FORECAST. TEMPERATURES ACROSS THE FAR SOUTHWEST HAVE WARMED TO NEAR FORECAST HIGH TEMPERATURES...BUT WITH CLOUD COVER MOVING IN DO NOT EXPECT THEM TO GO TOO MUCH WARMER. RAISED TEMPS IN THE CORRIDOR OF PRESENT CLEARING AND LEFT THE FAR NE ALONE. WILL KEEP THE MENTION OF SPRINKLES IN ACROSS THE WEST...BUT IT IS NOT LOOKING LIKE MUCH OF A CHANCE BEFORE 6PM THIS EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... SOME LIGHT RAIN OR DRIZZLE WILL BE SPREADING EAST TONIGHT WITH PLENTY OF LOW LEVEL MOISTURE AND SOME OMEGA...LEANING TOWARD LIKELY. QPF AMOUNTS WILL BE VERY LOW. SOME LIGHT RAIN OR DRIZZLE WILL BE AROUND SUNDAY MORNING AND THEN A GOOD CHANCE OF SHOWERS DEVELOPING AS A COLD FRONT STARTS MOVING THROUGH THE AREA IN THE AFTERNOON AND CONTINUING INTO SUNDAY NIGHT. AIRMASS IS STABLE SO NO MENTION OF THUNDER. FOR MONDAY AND MONDAY NIGHT DRYING THINGS OUT QUICKLY WITH RIDGING DEVELOPING ACROSS THE FORECAST AREA. BY MONDAY EVENING THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR -10C. THAT IS A 16C TEMPERATURE DIFFERENCE BETWEEN THE LAKE AND 850 MB. THE AIRMASS IS REALLY DRY WITH RIDGING AT FIRST AND THEN THE HIGH MOVES INTO QUEBEC BY DAYBREAK TUESDAY. LEANING TOWARD JUST SLIGHT CHANCE POPS FOR THE SNOW BELT. FOR TUESDAY AND TUESDAY NIGHT INCREASING MOISTURE AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH ON WEDNESDAY. SOME PRECIPITATION COULD OCCUR LATE TUESDAY NIGHT. THE PRECIPITATION TYPE IS IN QUESTION...WILL LEAVE IT RAIN OR SNOW AT THIS TIME. TEMPERATURES ARE A LITTLE TRICKY. LOWS TONIGHT ARE TOUGH THEY WON'T FALL VERY MUCH. ON SUNDAY...HOW WARM WILL IT GET WITH CLOUDS AND SOME LIGHT RAIN AROUND...LEANED A LITTLE WARM WITH A MODERATE SOUTHWEST FLOW. THE HIGHS ON MONDAY WON'T BE MUCH WARMER THEN THE SUNDAY NIGHT LOWS. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... SOUTHERLY RETURN FLOW WILL BE OVER THE AREA ON WEDNESDAY AHEAD OF THE NEXT COLD FRONT. MODELS INDICATE THERE WILL BE AN OPPORTUNITY FOR A FEW LIGHT RAIN SHOWERS BEFORE THE DRY SLOT ARRIVES BEHIND THE FRONT...ENDING THE CHANCE OF PRECIPITATION. BOTH THE 00Z ECMWF AND GEM ARE STRONGER WITH THE FRONT AND SHOW IT BEING PUSHED SOUTH TO THE TENNESSEE VALLEY WITH HIGH PRESSURE BUILDING IN BEHIND IT. WILL LEAN THE FORECAST IN THIS DIRECTION WITH JUST A 20 PERCENT CHANCE OF PRECIPITATION ON THURSDAY IN CASE THE GFS ENDS UP BEING RIGHT. THE SLOWER ECMWF DOES NOT BRING PRECIPITATION BACK IN UNTIL THURSDAY NIGHT AND FRIDAY. CHANGES IN THE EXTENDED ARE LIKELY AS MODELS RESOLVE TIMING OVER THE COMING DAYS WITH A TRANSITION TO A QUASI ZONAL FLOW. TEMPERATURES THROUGH THE EXTENDED WILL BE NEAR TO SLIGHTLY BELOW NORMAL. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... WARM ADVECTION WILL CONTINUE TO SPREAD ACROSS THE REGION WITH INCREASED SOUTHERLY FLOW. LOW LEVEL MOISTURE WILL BE SLOW TO INCREASE SO MVFR CEILINGS WILL LIKELY NOT OCCUR UNTIL 2 TO 4 HOURS AFTER ECHOES ARE SEEN ON RADAR THIS EVENING INTO THE OVERNIGHT. THE BETTER CHANCES OF STEADY LIGHT RAIN WILL BE AFTER 12Z WITH ALL LOCATIONS EXPERIENCING MVFR CEILINGS BY THIS TIME. SOME PATCHY IFR MAY OCCUR NEAR THE HIGHER ELEVATIONS NEAR KMFD...KCAK AND KYNG. OTHERWISE THE INCREASING SOUTHERLY WINDS WILL BEGIN TO GUST THIS AFTERNOON. GUSTS OF UP TO 25 KNOTS WILL BE POSSIBLE OVERNIGHT...MAYBE 30 TO 35 KNOTS FOR KERI. SINCE SURFACE WINDS SHOULD STAY UP OVERNIGHT WE HAVE NOT INCLUDED ANY LOW LEVEL WIND SHEAR. .OUTLOOK...NON VFR SUNDAY INTO MONDAY IN LIGHT SHOWERS AND COLD FRONTAL PASSAGE. NON VFR TUESDAY NIGHT INTO WEDNESDAY MORNING. && .MARINE... SOUTHERLY WINDS WILL INCREASE TO 15-20 KNOTS TODAY AS A WARM FRONT LIFTS NORTH ACROSS LAKE ERIE. WINDS WILL INCREASE TO 20-25 KNOTS ON THE OPEN WATERS BY TONIGHT BUT WILL STAY CLOSER TO 20 KNOTS IN THE NEARSHORE WATERS. THE EXCEPTION WILL BE IN THE PENNSYLVANIA WATERS WHERE DOWNSLOPING WILL ENHANCE WINDS A LITTLE MORE AND A SMALL CRAFT ADVISORY WILL BE NEEDED. NOT CERTAIN IF WE WILL NEED A SMALL CRAFT ADVISORY FOR THE OHIO WATERS AS WIND SPEEDS SEEM MARGINAL WITH OFFSHORE FLOW. WILL ALLOW DAY SHIFT TO KEEP AN EYE ON OBS AND DECIDE ON THE ADVISORY. A WEAK COLD FRONT WILL PUSH SOUTH ACROSS THE LAKE ON SUNDAY NIGHT WITH A WIND SHIFT TO THE NORTHWEST. HIGH PRESSURE WILL BUILD OVER THE GREAT LAKES REGION ON MONDAY THEN TO NEW ENGLAND ON TUESDAY WITH WINDS OF 10 TO 20 KNOTS. WINDS VEER AROUND TO THE SOUTH AGAIN BY LATE TUESDAY ON THE BACK SIDE OF THE DEPARTING HIGH. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA/OUDEMAN SHORT TERM...KIELTYKA LONG TERM...KEC AVIATION...MULLEN MARINE...KEC
Hazardous weather outlook, Nov 29, 4:13 AM EST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 413 AM EST SAT NOV 29 2014 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-300915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 413 AM EST SAT NOV 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.